# SDR A6WA20120921541

- Difficulty date: September 16, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 23,225 hours, 22,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT O/B FLAP ROLLER FITTING CHAFED AND ROLLER WORN.  REPAIRED LEFT O/B ROLLER FITTING IAW BOMBARDIER REO 601R-57-53-948.  REMOVED WORN ROLLER INSTALLED NEW SERVICEABLE ROLLER (P/N NAS562-5R5) IAW CRJ 200 SRM 51-41-04.
